# SDR SWAA2022030978943

- Difficulty date: February 28, 2022
- Submitted: March 9, 2022
- Operation: Air carrier
- Aircraft: N490WN
- Make and model: Boeing 737*
- Aircraft serial: 32476
- Aircraft time: 58,772 hours, 34,863 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Delaminated
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH OUTBD AFT FLAP INBD CORNER DELAMINATED / [01] EVALUATED R/H OUTBD AFT FLAP INBD CORNER AND FOUND AREA OF DELAMINATION OF 5'X6'.FOUND TO BE REPAIRABLE. IAW B737-700 SRM 57-53-01-2R-4 PAR1A REV 75. REMOVED DAMAGED SKIN FOR REPAIR. NO DAMAGE TO CORE. CLEAN AND PREP FOR REPAIR. IAW B737-700 SRM 51-70-10-2R-0. PAR 6;7;8&9. REV75. APPLIED BO-GEL AND ADHESIVE PRIMER. IAW B737-700 SRM 51-70-10-2R-0 PAR 14&15.(A111068);(A45722). NEED OK TO BOND.;[02] VERIFIED PRIMER THICKNESS IAW SRM 51-70-10-2R-0. FOUND TO BE IN LIMITS. TOOL#21860; DUE 22SEP22.;[03] OK TO INSTALL REPAIR;[04] BONDED REPAIR DOUBLER'S. IAW B737-700 SRM 51-70-10-2R-0 PAR 18;20&21. TAP TEST GOOD.(A80169) 7075-T6-.025.(A54056) 7075-T6-.020.(A68274) FILM ADHESIVE. NEED OK TO APPLY DECORATIVE FINISH.;[05] VERIFIED ITEM 4; OK TO PRIME AND PAINT;[06] APPLIED DECORATIVE FINISH. IAW B737 AMM 51-21-99-300-801 REV 76 (A79762);(A99201).;[07] REPAIRED AREA OF DELAMINATION ON RIGHT WING O/B AFT FLAP INBD CORNER. IAW B737-700 SRM 57-53-01-2R-4; SRM 51-70-10-2R-4; SRM 51-70-10-2R-0; AMM 51-21-99-300-801.;[08] VERIFIED STEP 6;7 C/W
